Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Stomach and shoulder pain due to Gastritis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1693 Questions

Doctor :   hi
User :   hi doctor
Doctor :   how cnai help you
Doctor :   age, gender
User :   i am writing to you concerning my gastritis
User :   i am female age 22
Doctor :   ok
Doctor :   whats the symptom right now
User :   i have a pain in my stomach and up in my shoulder
Doctor :   ok
User :   my pains radiate to my back and have perisited fo the last 4 weeks
Doctor :   since how many days you have this
Doctor :   ok,
User :   eventhough i have been recieveing madication
Doctor :   are you on any treatment
Doctor :   ok
Doctor :   what do you do
User :   yes i was prescribed to take Lanzoprasole
Doctor :   are you on any other medication for any othr probs
User :   i have taken the medication for 4 weeks now and the pain doesent stop
Doctor :   ok, how is your diet
Doctor :   does it contain lot of oily,fried, nonveg,spicy
User :   it is actually very healthy i have not eaten chili or drunk alcohol or cofee or tea or anything with gas in 6 months
User :   not at all
Doctor :   ok, you have this from 4 weeks or six months

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor